# SDR AALA20021355

- Difficulty date: September 25, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS AT SEAT 29 A/B INOPERATIVE.  REPLACED WALL CONNECTOR AT SEAT 29 A/B. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
